# SDR UIEA2018070401339

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,708 hours, 11,514 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Faulty
- Location: Anit-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE MSG CYCLES INTERMITTENTLY. REPLACED WING TAI CONTROL RELAY AS PER FIM TASK 30-11 FT 803. TEST GOOD ON GROUND RELAY K414.
